# SDR CKSA98266

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  STRINGER 26 POSSIBLE INDICATION OF CRACK.  COMPLIED WITH HFEC INSPECTION, DETERMINED CRACK TO RUN FWD TO APPROX .0625 FROM 2ND FASTENER.  FITTING CRACKED DUE TO CORROSION STRESS AT BOLT ATTACH POINT.  REMOVED CRACKED STR FITTING S26R IAW DC-8 SRM 51-1-21.  DRILLED NEW FITTING IAW DC-8 SRM 51-1-21.  INSTALLED STRINGER FITTING IAW DC-8 SRM 51-1-21.  CORROSION TASK CARD NUMBER 5600-0551.  NON-ROUTINE TASK CARD NUMBER 23285.
